# SDR CA961104017

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R330332
- Condition: Shattered
- Location: Right Hand
- Part time: 4,882 hours
- Component: Ppg
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(CAN) AT 350 FLIGHT LEVEL IN CRUISE, THE FIRST OFFICERS FRONT WINDSHIELD SHATTERED. AIRCRAFT DESCENDED TO REDUCE DIFFERENTIAL CABIN PRESSURE.
